Fertility Friends Support Forum banner

1 - 4 of 4 Posts

·
Registered
Joined
·
209 Posts
Discussion Starter · #1 ·
Hi Peter

I am a little concerned going for my FET. I called the clinic today to ask what the procedure is, I told them I was day 2 of my af today.

They said for me to come in on Tuesday for a scan.

What concerns me is that she asked if I have a regular cycle I said before tx I was 28days now I seem to be a 3 days late (maybe still settling down after the tx in March). She mentioned that I may need an injection to boost ovulation ??? and to use pessaries???

What confuses me is that when I spoke to another nurse she said as this was male fertility, I would not be on any medication, it would be a natural.

I not concerned as much with the pessaries, but still do not understand why I have to take them on a natural cycle. Also what do they mean ovulation boost injection? I ovulate naturally (I get a pain on one side every 12 to 14days which tells me I am ovulating).

Do you think it is a good thing to have these medication on a natural cycle?

Bit worried and confused ^confused^
SUZ
XXXX
 

·
Registered
Joined
·
209 Posts
Discussion Starter · #2 ·
^bumped^

Can anyone shed any light on this for me?

Sorry to bump this one up, my scan is next week, I am worried about this booster injection.

I have never heard of a ovulation booster injection, and can't understand why I would need this!!!

SUZ
XXX
 

·
Registered
Joined
·
655 Posts
Hello Suz

I wouldn't worry too much about the way your clinic are hoping to treat you.

It is very difficult for them to co-ordinate your treatment on a natural cycle, as even girls who are regular as clockwork can have an off month (as you mention)!!

The ovulation injection just makes sure that you have definitely ovulated. This is extremely important since the empty follicle that is left after the egg is released goes on to produce the hormones that you need to support a pregnancy, until about the 12th week.

This is a combination of oestrogen and progesterone.

Your clinic would not want to take the risk that you had not ovulated, otherwise your FET would fail.

Secondly, the pessaries are really just for "back up". Some women do not produce enough progesterone naturally which can be a cause of early miscarriage.

But they will not do you any harm either!

I know it is horrible taking all the drugs and it would be great to feel you were having a completely natural cycle but these are just "back ups" to ensure your embryos have the best possible chance.

Hope that helps!!

(PS I learned everything I know form this site!! :p).

Lots of love

Vicky
 

·
Registered
Joined
·
856 Posts
suz said:
Hi Peter

I am a little concerned going for my FET. I called the clinic today to ask what the procedure is, I told them I was day 2 of my af today.

They said for me to come in on Tuesday for a scan.

What concerns me is that she asked if I have a regular cycle I said before tx I was 28days now I seem to be a 3 days late (maybe still settling down after the tx in March). She mentioned that I may need an injection to boost ovulation ???

This is an hCG injection

and to use pessaries???

These are progesterone

What confuses me is that when I spoke to another nurse she said as this was male fertility, I would not be on any medication, it would be a natural.

It would make sense to let things setlle down properly and do a natural cycle.

I not concerned as much with the pessaries, but still do not understand why I have to take them on a natural cycle.

The support the embryo in the early stages and a lot of places use them in natural cycles as insurance.

Also what do they mean ovulation boost injection? I ovulate naturally (I get a pain on one side every 12 to 14days which tells me I am ovulating).

Same again, just to be double sure of ovulation. It is extremely rare to be able to actaully feel ovulation.

Do you think it is a good thing to have these medication on a natural cycle?

Yes, I would give it a try as they will do no harm and might do some good.

Good luck!

Peter

Bit worried and confused ^confused^
SUZ
XXXX
 
1 - 4 of 4 Posts
Top